If you need an accessible version of this item please contact JSTOR User Support

An Application of Graph Theory to Algebra

Richard G. Swan
Proceedings of the American Mathematical Society
Vol. 14, No. 3 (Jun., 1963), pp. 367-373
DOI: 10.2307/2033801
Stable URL: http://www.jstor.org/stable/2033801
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Application of Graph Theory to Algebra
Preview not available

Page Thumbnails

  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373